# SDR SWIA2017100643832

- Difficulty date: September 19, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 32,246 hours, 28,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AUXILIARY SPAR ASSEMBLY HAS CORROSION AROUND MLG CONNECTORS.  INSTALLED A NEW AUXILIARY SPAR IAW SRM.
